# SDR 03FDEA00429

- Difficulty date: April 10, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,301 hours, 32,260 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Indicator
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETRACTED GEAR, L AN R MAIN GEAR UNSAFE-RED, NOSE GEAR GREEN. EXTENDED GEAR -   ALL 3 LANDING GEAR SAFE -GREEN PER CREW CONVERSATION : NOSE GEAR RETRACTED   NORMAL AND NO GREEN LIGHT ON (VARIES FROM ACTUAL WRITE UP).  ADDITIONAL INFO, GEAR   WAS DROPPED TO SLOW A/C FOR RAPID DESCENT GEAR EXTENDED NORMALLY.AT ABOUT 20   MILES OUT IT WAS DECIDED TO RETRACT GEAR UNTIL CLOSER TO RUNWAY. WHEN   RETRACTED NOSE GEAR CAME UP AND LIGHT OUT NORMAL. MAIN GEAR WENT TO   INTRANSIT /UNSAFE AND AFTER A REASONABLE TIME GEAR AND DOOR LIGHTS STAYED ON PER   BOOK GEAR WAS SEL DOWN AND THREE GREEN ON...      INSPECTED ALL LANDING GEAR AND INDICATION COMPONENTS JACKED A/C CYCLED LANDING   GEAR MULTIPLE TIMES-NO DEFECTS NOTED.
